# SDR GTIA2022070736513

- Difficulty date: July 6, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 44,011 hours, 20,182 cycles
- System (JASC): 5200 · Doors
- Part: Skin Panel
- Part number: D5347040820800
- Condition: Gouged
- Location: Fr60-62
- Part time: 44,011 hours, 20,182 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND ON FR60-62 STGR 2728, RAF 293443302 OPENED-VERIFIED NR# 5001163181-0010, REWORKED ON BULKCARGO DOOR SKIN IS WITHIN LIMITS AS PER SRM 52-33-00-283-001 REV 141 WITH INSP. THRESHOLD OF 60000 FC/ FH NOT RELEVANT FROM REPAIR EMBODIMENT. SUBSEQUENT INSP INTERVAL: TBD, METHOD: TBD. REF SRI 52-33-00-205-001 REV 141.
